Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the homology of fiber spaces


Author: Michael Ginsburg
Journal: Proc. Amer. Math. Soc. 15 (1964), 423-431
MSC: Primary 55.50
MathSciNet review: 0162245
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Bott and H. Samelson, On the Pontryagin product in spaces of paths, Comment. Math. Helv. 27 (1953), 320–337 (1954). MR 0060233
  • [2] Edgar H. Brown Jr., Twisted tensor products. I, Ann. of Math. (2) 69 (1959), 223–246. MR 0105687
  • [3] H. Cartan, Algébres d'Eilenberg-MacLane et homotopie, Séminaire H. Cartan, École Normale Supérieure, Paris, 1954-1955.
  • [4] S. Eilenberg and S. MacLane, On the groups $ H(\pi ,n)$. I, Ann. of Math. (2) 58 (1953), 55-106.
  • [5] Michael Ginsburg, On the Lusternik-Schnirelmann category, Ann. of Math. (2) 77 (1963), 538–551. MR 0149489
  • [6] -, Categorical invariants and fiber spaces, Colloq. on Algebraic Topology, Aarhus Universitet, Aarhus, Denmark, 1962.
  • [7] Dieter Puppe, Homotopiemengen und ihre induzierten Abbildungen. I, Math. Z. 69 (1958), 299–344 (German). MR 0100265
  • [8] Jean-Pierre Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. (2) 54 (1951), 425–505 (French). MR 0045386

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.50

Retrieve articles in all journals with MSC: 55.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0162245-6
Article copyright: © Copyright 1964 American Mathematical Society